MathSciNet Relay Station
MathSciNet bibliographic data
MR1885292 35L65 (35B35 35L67)
Bianchini, Stefano Stability of $L^\infty$ solutions for hyperbolic systems with coinciding shocks and rarefactions. SIAM J. Math. Anal. 33 (2001), no. 4, 959–981.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement